Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SERZONE and weight gain yachats

Posted by desi on November 25, 2002, at 13:07:13

In reply to Re: SERZONE a real BITCH for me to taper or reduce !!!, posted by yachats on November 24, 2002, at 20:02:26

Has anyone ever experienced weight gain or weight loss with Serzone?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:desi thread:90621
URL: http://www.dr-bob.org/babble/20021122/msgs/129228.html